# SDR SWI202503170336

- Difficulty date: December 21, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0329UNDER PILOTS SEAT,  FLOORING HAS A DENT . FLAGGED     (C-CHECK RO 3/14/2025)    REPAIRED DENT UNDER PILOTS SEAT,  FLOORING REF REO 670-53-11-2081 REV -- DATED 2025-01-23, COMPLIED WITH 51-900-1002-SKY
